# SDR DALA1240966709

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 41,579 hours, 15,284 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 113N1070
- Condition: Corroded
- Location: Left Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR CHANGE MAINTENANCE FOUND CORROSION, LEFT MLG FWD SUPPORT ATTACH FITTING.  MAINTENANCE MACHINED THE LMG FWD TRUNNION ATTACH FITTING INBOARD LOWER BORE TO 2.126 INCH AND OUTBOARD BORE TO 2.127 TO REMOVE CORROSION.  NO SPOT FACING OR OTHER MACHINE WORK WAS REQUIRED.  REPAIRED PER ERA 505226-14 REV ORIGINAL.
